Volume 1, Number 1
Preview Issue Next Issue

full paper access

Huajie Chen and Aihui Zhou

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 1-28.

Preview Full PDF Citation Download 97 264 Article preview

full paper access

Hugh R. MacMillan, Max D. Gunzburger and John V. Burkardt

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 29-43.

Preview Full PDF Citation Download 99 265 Article preview

full paper access

Durkbin Cho, Jinchao Xu and Ludmil Zikatanov

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 44-56.

Preview Full PDF Citation Download 91 251 Article preview

full paper access

Lung Chak Chan, Michael K. Ng and Nam Kiu Tsing

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 57-77.

Preview Full PDF Citation Download 92 265 Article preview

full paper access

Qingzhi Yang and Jinling Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 78-91.

Preview Full PDF Citation Download 86 253 Article preview

full paper access

Ruo Li, Xin Wang and Weibo Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 92-112.

Preview Full PDF Citation Download 93 256 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80